We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi im just looking for some input. I have done the progesterone with my last pregnancy and it was fine. I got my first shot for this pregnancy on tuesday and by tuesday night i had an awfull headache. I still have the headache and i just overall feel gross and now my injection site has a red bump and is itchy. Has anyone had this before and if so is it normal?